# SDR 97UAL900598

- Difficulty date: August 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4728U
- Make and model: Boeing 747122
- Aircraft serial: 19925
- Engine: Pwa JT9D7A
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH FORWARD AND AFT  FOOD CART ELEVATOR EMERGENCY LIGHTS HAVE BURNT OUT BULBS.  REPLACED BULBS, CHECKED OK.
